# SDR AALA201701259006

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 13,201 hours, 2,199 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: QA03403
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOGGED FUEL FILTER ON NR 2 ENGINE. MAINTENANCE REPLACED THE ENGINE FUEL FILTER IAW TSM 73-21-79-810-804.
